# SDR SWAA2020011127640

- Difficulty date: January 11, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500 I RBL18 FLOOR SUPPORT HAS CORROSION MARKED / REMOVED AND REPLACED FLOOR SUPPORT P/N N3A9485-35 FROM LBL 24.5 TO RBL 24.5 PER ' 'SRM 51-40-02. SEE SAM 326 A1164662 FOR INDIVIDUAL SIGNED OFF.
